# SDR HEED064536

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 230030535103
- Condition: Worn
- Location: M/R Transmission
- Part time: 929 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END HAS WORN BEARING.  ORDERED REPLACEMENT.
